Please use this identifier to cite or link to this item:
標題: Serial Correlation Coefficient and Durbin-Watson Test for Time Series Data
作者: Lin, Lynn Y.S.
出版社: 臺中市:國立中興大學
Project: 農業經濟半年刊, Issue 24, Page(s) 187-194.
Appears in Collections:第24期

Files in This Item:
File SizeFormat Existing users please Login
150129-6.pdf243.41 kBAdobe PDFThis file is only available in the university internal network   
Show full item record
TAIR Related Article

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.